MathSciNet Relay Station
MathSciNet bibliographic data
MR2060199 (2005i:11172) 11S99 (05C50 05C65)
Li, W.-C. W. Ramanujan hypergraphs. Geom. Funct. Anal. 14 (2004), no. 2, 380–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement